| Catalog Number |
SRX-420 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Foreign Body Reaction (1868)
| Date of Event |
12/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The events of "capsular contracture baker grade iv, pain and exposed implant" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade iv, pain and exposed implant.
Event or Problem Description
Healthcare professional reported "rupture, capsular contracture baker grade iv, pain and exposed implant coming through the incision".This record is for the right side.Device remains implanted.
Event or Problem Description
Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d9, h3, h6.Device evaluation: the device related to the reported events rupture, exposure, capsular contracture was received on april 29, 2025, with lot number 3590417.Based on the product analysis performed, the assessments of the complaint codes are: rupture: not observed.Exposure: unable to observe as it is not related to the manufacturing process.Capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b.